# SDR ASAA2018091726138

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,665 hours, 12,086 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: BACC45FT1624S6
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE WITH AUTOPILOT A ENGAGED WE SLOWED DOWN FROM M .77 TO M .69 AT FL400. ACFT PITCH NOSE DOWN AS WE SLOWED. AUTOPILOT WAS MANUALLY DISCONNECTED TO CORRECT ALTITUDE ACFT WAS OUT OF TRIM IN NOSE DOWN. TRIM WAS 5 UNITS FROM CLIMBOUT UNTIL MANUALLY RETRIMMED. MANUALLY RETRIMMED TO 6 UNITS AND RE-ENGAGED AUTOPILOT. NO STAB TRIM CHANGE WAS NOTED DURING ENTIRE 2.5 HOUR CRUISE SEGMENT. STAB OUT OF TRIM LIGHT CAME ON SLOWING 250- 190 SPEED AT 12000 FEET. GROUNDED - YES. FOUND D2257 DISCONNECTED ON COLUMN SWITCHING MODULE (M1201). RECONNECTED CONNECTOR. PERFORMED REPAIR CONFIRMATION IAW FIM 22-13 TASK 808 STEP F. OPS CHECKS GOOD.
